Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Rota, Gian-Carlo; Shen, Jianhong; Taylor, Brian D.
All polynomials of binomial type are represented by Abel polynomials. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, SÚr. 4, 25 no. 3-4 (1997), p. 731-738
Full text djvu | pdf | Reviews MR 1655539 | Zbl 1003.05011

stable URL: http://www.numdam.org/item?id=ASNSP_1997_4_25_3-4_731_0

Bibliography

[1] N. Ray, All binomial sequences are factorial, unpublished manuscript.
[2] S. Roman - G.-C. Rota, The umbral calculus, Adv. Math. 27 (1978), 95-188.  MR 485417 |  Zbl 0375.05007
[3] G.-C. Rota - D. Kahaner - A. Odlyzko, Finite operator calculus, J. Math. Anal. Appl. 42 (1973), 685-760.  MR 345826 |  Zbl 0267.05004
[4] G.-C. Rota - B.D. Taylor, An introduction to the umbral calculus, in Analysis, Geometry and Groups: A Riemann Legacy Volume Hadronic Press, Palm Harbor, FL, 1993, 513-525.  MR 1299353 |  Zbl 0910.05010
[5] G.-C. Rota - B.D. Taylor, The classical umbral calculus, SIAM J. Math. Anal. 25 (1994), 694-711.  MR 1266584 |  Zbl 0797.05006
[6] B.D. Taylor, Difference equations via the classical umbral calculus, in Proceedings of the Rotafest and Umbral Calculus Workshop Birkhauser, Boston, to appear.  MR 1627386 |  Zbl 0903.05007
Copyright Cellule MathDoc 2014 | Credit | Site Map